[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] bleeding infusion sites



Is your quickset 9mm?

-----Original Message-----
From: email @ redacted
[mailto:email @ redacted] On Behalf Of Trish Ober
Sent: Friday, June 09, 2006 11:34 AM
To: email @ redacted
Subject: [IP] bleeding infusion sites

Date: Fri, 9 Jun 2006 07:35:41 -0400
From: "John S Wilkinson" <email @ redacted>
Subject: [IP] bleeding infusion sites

The last three infusion sites I have removed have been bleeders. I get a
stream of blood running down my abdomen.
I have been using Quicksets for 8 months and this is the first time this
has
happened. Does anybody know what causes this?

John:
Same with me this week - I have also had three sites this week with pain
and
when I remove the site it is a bleeders.  I have the big "under the
skin"
bruises to prove it!  One site had been in about 24 hours and obviously
had
been bleeding underneath the skin teh whole time looking at how big the
bruising is in teh next hours after removal.  Mine were all quicksets
also.
Any correlation???  It is making me nervous how many sets I have went
through
this week.
Trish
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org